Ask an expert
Question

06 Oct 2009

PAINFUL PERIODS
HI DOC,
i am experiencing painful periods, i have a constant headache, i feel drained , tired and my flow is very heavy, i am currently on femodene. I really have an awful time during my menstral cycle, is there anything that could be done about it, or is it something i just have to accept.
Answer 326 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I presume that you have seen a gynaecologist and that there is no problem with the uterus and ovaries. You could try Ponstan tablets with your periods.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.